# SDR USAASA03124

- Difficulty date: October 18, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER EPSU FAILED TEST.  MAINTENANCE REPLACED THE EPSU.  (M)
